Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I have been taking hydrocodone for two months because I have been in a lot of pain. I have previously fallen down the stairs and hurt my back. The doctor prescribed me hydrocodone and it really helped me. Now the doctor says that I do not need hydrocodone anymore. I have stopped taking the drug three days ago. I have trouble sleeping. I do not know if the two problems are related. Should I continue taking hydrocodone regardless to what my doctor says?

Loading...

Hi, hydrocodone is a narcotic analgesic. It is used as a pain killer because it blocks pain receptors in the brain. But because it can cause addiction it should be taken under strict doctor's supervision. When you stop taking hydrocodone suddenly withdrawal symptoms can occur. I believe that you have become addicted and that sleepless nights are symptom of withdrawal. In any case you should not continue hydrocodone treatment without talking to your doctor first. You should tell him about the problems you are experiencing. I am sure that he will determine the right way to deal with your addiction.
Reply

Loading...

Vicodin is a dead end road. It will pull you in slowly and drown you in a sea of trouble. The various problems that can arise from long term use are many and it is highly addictive. Get off of it and stay off of it. It will give you the ability to cope with pain as well as other hurdles in life but it will eventually wreck your life as well as shorten it. I'm convinced that this drug was designed for terminal patients only.
Reply

Loading...